# SDR 2005UALA01093

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 33,726 hours, 4,260 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1740-2180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DAMAGED FROM CONTACT WITH GROUND WHILE STATIONARY.  DAMAGE IS FROM STA 1740 TO 2180, STR 46L TO 46R.  BODY SECTION 46 STRUCTURE COMPLETELY REPAIRED BY BOEING AOG STRUCTURES TEAM.  STATION 1480 BULKHEAD BEING REPAIRED INDEPENDENTLY BY REPLACEMENT OR SRM.  NEW GEARSET BEING INSTALLED.
